# SDR DXTA200500718

- Difficulty date: May 9, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N514QS
- Make and model: Braero BAE1251000
- Aircraft serial: NA1005
- Aircraft time: 9,709 hours, 6,551 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Part number: 1EM15N111
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR GREEN LIGHT WILL NOT ILLUMINATE WITH GEAR DOWN.  REPLACED NOSE LANDING GEAR CHANGE OVER SWITCH.  OPS CHECK GOOD IAW THE HAWKER 1000 MM 32-60-05.  REPLACED NOSE LANDING GEAR CHANGE OVER MICRO SWITCH P/N WITH NEW P/N 1EN1-14N119.  PERFORMED SATISFACTORY, OPS CHECKS IAW THE HAWKER 1000 MM 32-60-05.
